# SDR AALA20040066

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Harness
- Part number: 83700249
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW SECURITY ISSUE.  AIRCRAFT RETURNED TO STATION.  UPON LANDING TAIL CONE WAS DROPPED BUT EMERGENCY EVACUATION SLIDE DID NOT DEPLOY.  FOUND SLIDE PROPERLY CONNECTED TO COVER.  TAB SNAP BUTTON ON TAIL CONE LANYARD DAMAGED.  WOULD NOT SNAP TO COVER.  LANYARD ATTACHED TO COVER BY VELCRO ONLY.  REPLACED SLIDE, TAIL CONE AND LANYARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
